RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 2, Pages 453–460 (Mi smj2985)  

On open and $\alpha$-covering mappings

K. V. Storozhukab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We prove that an open mapping of compact metric spaces can be made $\alpha$-covering if the metric of the image is changed. An example is given in which this cannot be achieved by changing the metric in the departure space.

Keywords: open mapping, covering mapping, submetry, multivalued mapping.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-05929
The author was supported by the Russian Foundation for Basic Research (Grant 15-01-05929).


DOI: https://doi.org/10.17377/smzh.2018.59.218

Full text: PDF file (436 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:2, 357–362

Bibliographic databases:

UDC: 517.9
MSC: 35R30
Received: 06.03.2017

Citation: K. V. Storozhuk, “On open and $\alpha$-covering mappings”, Sibirsk. Mat. Zh., 59:2 (2018), 453–460; Siberian Math. J., 59:2 (2018), 357–362

Citation in format AMSBIB
\Bibitem{Sto18}
\by K.~V.~Storozhuk
\paper On open and $\alpha$-covering mappings
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 2
\pages 453--460
\mathnet{http://mi.mathnet.ru/smj2985}
\crossref{https://doi.org/10.17377/smzh.2018.59.218}
\elib{http://elibrary.ru/item.asp?id=32817976}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 2
\pages 357--362
\crossref{https://doi.org/10.1134/S0037446618020180}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430858600018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046635562}


Linking options:
  • http://mi.mathnet.ru/eng/smj2985
  • http://mi.mathnet.ru/eng/smj/v59/i2/p453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:95
    Full text:15
    References:16
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020